Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 2, 2015, 3:21 PM EDT for Suwannee County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 2, 2015, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
The radar
The Moody AFB radar (KVAX), 87 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 859 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899
WWUS82 KJAX 021921
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT THU JUL 2 2015
FLZ021-021945-
SUWANNEE FL-
321 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL 345
PM EDT...
AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYO...MOVING EAST AT 40 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MCALPIN...OBRIEN AND LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8294 3012 8280 3000 8295 3004 8302
3006 8304 3006 8306 3008 8307 3009 8311
3011 8312 3010 8314 3011 8315 3012 8318
TIME...MOT...LOC 1920Z 254DEG 35KT 3006 8307
$$
ZIBURAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:14 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 2, 3:14 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 314 PM EDT THU JUL 2 2015 ...STRONG TO SEVERE STORM POTENTIAL THIS AFTERNOON AND EVENING ACROSS SE GA AND THE SUWANNEE RIVER VALLEY... .NEAR TERM...THRU FRIDAY... GREATER COVERAGE TODAY ACROSS NRN FL PENINSULA COMPARED TO YESTERDAY... WITH CONVECTIVE EVOLUTION FOLLOWING THE HRRR FAIRLY WELL. SATELLITE/RADAR TRENDS...AND LATEST HRRR...POINT TO TWO LARGE PRECIP AREAS THRU THIS EVENING. THE FIRST IS ONGOING OVER MUCH OF NE FL FROM I-10 SOUTHWARD...EXPECT THIS AREA OF SHOWERS/T-STORMS TO CONTINUE SPREADING EASTWARD...AND WILL HAVE LIKELY/ CATEGORICAL POPS THIS AREA THROUGH LATE AFTERNOON. SECOND AREA DEVELOPING FROM FL PANHANDLE UP TO SE AL...ANTICIPATE CONVECTIVE CLUSTERS TO MOVE EASTWARD ACROSS PRIMARILY THE SOUTHERN HALF OF OUR SE GA FORECAST AREA...AND I-10 CORRIDOR OF NE FL LATE THIS AFTERNOON INTO EARLY EVENING BEFORE DIMINISHING AND MOVING OFFSHORE. HAVE 2ND LIKELY POPS REGION HERE 20Z-00Z. THE SECOND AREA HAS NOT BEEN AFFECTED BY FIRST PRECIP AREA FURTHER S...SO SHOULD REMAIN UNSTABLE TO SUPPORT T-STORMS THRU 00Z. HEAVY DOWNPOURS...STRONG GUSTY WINDS...AND FREQUENT LIGHTNING EXPECTED WITH STORMS JAX-OCF-SGF AREAS WITH FIRST PRECIP AREA AND I-10 CORRIDOR INTO SRN GA WITH 2ND PRECIP AREA. ACTIVITY SHOULD DIMINISH THIS EVENING...LEADING TO PARTLY CLOUDY SKIES WITH LOW TEMPS GENERALLY LWR 70S INLAND...MID 70S COAST AND ST. JOHNS RIVER. MODEL GUIDANCE FROM NAM/GFS/ECM ALL POINT TO CONSIDERABLY LOWER PRECIP COVERAGE FRIDAY WITH SLIGHT RISE IN MID-LEVEL HEIGHTS AND SHORTWAVE ENERGY PASSING WELL N OF FORECAST AREA. GOING WITH JUST 20 POPS ACROSS FORECAST AREA...EXCEPT 30 POP SOUTHERNMOST PART OF FORECAST AREA. HIGH TEMPERATURES IN THE LWR-MID 90S EXPECTED. .SHORT TERM...FRI NIGHT THROUGH SUN NIGHT... FRI NIGHT THROUGH SAT...LOWER RAIN CHANCES AND WARMER DAYTIME HIGHS SAT AS STACKED RIDGING DOMINATES OVER THE CENTRAL FL PENINSULA. EVENING PRECIP FRI WILL FADE SHORTLY AFTER SUNSET AS LOWS COOL INTO THE LOW/MID 70S. SAT AFTN BEST CHANCES OF SHOWERS AND STORM ACTIVITY WILL BE GENERALLY S OF I-10 IN NE FL WHERE SEA BREEZE CONVERGENCE WILL COINCIDE WITH APPROACHING SHORT WAVE TROUGH ENERGY LIFTING NE FROM THE CENTRAL GOMEX. ADVERTISED AFTN RAIN CHANCES OF NEAR 40-50% FROM GNV-PALATKA SOUTHWARD TO ONLY 20-30% ACROSS SE GA WHERE HIGHS WILL RISE INTO THE MID/UPPER 90S WITH HEAT INDICES NEAR 105. SAT NIGHT THROUGH SUN NIGHT...RAIN CHANCES PROGRESSIVELY INCREASE LATE SAT NIGHT THROUGH SUN AFTN WITH 50-60% COVERAGE EXPECTED BY SUN AFTERNOON AS BOTH A SHORT WAVE TROUGH DEEPENS ACROSS THE EASTERN GULF COAST REGION AND A SURFACE TROUGH BECOMES DIFFUSE OVER SE GA. HIGHS IN THE LOWER 90S SUNDAY. .LONG TERM...MON THROUGH THU... MON-TUE...GOOD AGREEMENT BETWEEN THE GFS/ECMWF WITH MEAN LAYER TROUGH CARVING SOUTHWARD DOWN THE SE ATLANTIC SEABOARD UNDER MOIST SW STEERING FLOW OUT OF THE GULF OF MEXICO. THIS REGIME FAVORS ABOVE NORMAL RAIN CHANCES OF NEAR 50% WITH ACTIVITY PRESSING INLAND FROM THE GULF COAST REGION DURING THE MORNING THEN BLOSSOMING ACROSS SE GA/EASTERN NE FL INTO THE AFTERNOON AND EVENING AS WEST COAST SEA BREEZE INTERACTS WITH DIURNAL INSTABILITY AND PASSING SHORT WAVE TROUGH ENERGY ALOFT IN THE VICINITY OF THE SFC FRONT. HIGH TEMPS WILL RANGE FROM THE UPPER 80S TO NEAR 90 ACROSS THE SUWANNEE RIVER VALLEY AREA WHERE MORNING CLOUDS WILL BE MOST PROBABLE...TO THE LOWER 90S TOWARD THE ATLANTIC COAST. MUGGY OVERNIGHT CONDITIONS WITH LOWS IN THE 70S. WED-THU...MODELS DIVERGE AS THE 00Z ECMWF ADVERTISED A TUTT FORMING WITHIN A WEAKNESS IN THE SUB-TROPICAL RIDGE ACROSS THE BAHAMAS WHILE THE 12Z GFS HOLDS DEEPENS THE LOW LEVEL AXIS DOWN THE ATLANTIC SEABOARD AS AN UPPER RIDGE BUILDS FROM THE WEST WITH THE BAHAMAS TUTT NOT UNTIL LATE FRI. THE 00Z ECMWF SOLUTION WOULD BRING DRIER AND WARM CONDITIONS AS THE TUTT RETROGRADES ACROSS THE FL PENINSULA WED...THEN HIGHER RAIN CHANCES ON THE EAST SIDE OF THE UPPER LOW THU. THE 12Z GFS SOLUTION WOULD CONTINUE ELEVATED RAIN CHANCES BOTH DAYS DUE TO THE LINGERING SURFACE TROUGH INTERACTING WITH THE SEA BREEZE AND DIURNAL INSTABILITY...BUT CONVECTION WOULD LIKELY BE MORE TAME GIVEN SUBSIDENCE ALOFT. AT THIS TIME OPTED TO TREND BOTH RAIN CHANCES AND TEMPS TOWARD CLIMO VALUES WITH AROUND 40% RAIN CHANCES AND HIGHS IN THE LOW 90S/MINS IN THE LOW-MID 70S. && .AVIATION...HAVE TEMPO FOR GUSTY TSRA CONDITIONS THRU 23Z WITH VCTS CONTINUING THRU ABOUT 01Z. TWO PRIMARY TSRA THREATS TO TAF SITES...FIRST CURRENTLY EXTENDS FROM W OF KJAX TO E OF KGNV WHICH WILL CONTINUE MOVING EASTWARD THRU THE AFTERNOON. 2ND AREA IS OVER TX PANHANDLE WHICH WILL MOVE EASTWARD ALONG I-10 CORRIDOR AND COULD AFFECT KSSI/KJAX/KVQQ/KCRG SITES 21Z-00Z. WILL MONITOR TRENDS TO SEE IF TSRA THREAT TOWARD 00Z INCREASES FOR THESE SITES. ACTIVITY SHOULD DIMINISH THIS EVENING. LESSER TSRA COVERAGE IS EXPECTED FRI...AND HAVE EXCLUDED MENTION IN LATEST TAFS FOR FRI THRU 18Z. && .MARINE...SSW WINDS 10-15 KTS WILL PREVAIL WITH EVENING AND NOCTURNAL SURGES FROM THE SW OF 15-20 KTS OVER THE OFFSHORE LEGS. COMBINED SEAS 2-4 FT WILL PREVAIL NEARSHORE WITH UP TO 5-6 FT NEAR THE GULF STREAM OFFSHORE AT NIGHT WITH THE SURGES. RIP CURRENTS: LOW RISK OF RIP CURRENTS TODAY AND FRI. && .FIRE WEATHER...ELEVATED DISPERSIONS EXPECTED AGAIN FRI AND SAT. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 93 73 94 / 60 20 20 30 SSI 73 90 76 90 / 60 10 20 20 JAX 73 93 74 94 / 60 20 20 30 SGJ 73 91 75 90 / 40 20 20 30 GNV 71 93 73 94 / 20 20 20 40 OCF 72 93 74 93 / 20 30 20 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/WOLF/WALSH
Hazardous weather outlook, Jul 2, 4:19 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 419 AM EDT THU JUL 2 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-030830- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 419 AM EDT THU JUL 2 2015 ...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL DEVELOP OVER NORTH CENTRAL FLORIDA DURING THE LATE MORNING HOURS...MOVING NORTHEASTWARD AT 10-15 MPH TOWARDS COASTAL NORTHEAST FLORIDA AND INCREASING IN COVERAGE AND INTENSITY DURING THE MID TO LATE AFTERNOON HOURS. MEANWHILE...A DISTURBANCE ALOFT WILL MOVE ACROSS THE SOUTHEASTERN STATES THIS AFTERNOON...DEVELOPING NUMEROUS THUNDERSTORMS OVER INLAND SOUTHEAST GA DURING THE EARLY TO MID AFTERNOON HOURS. ACTIVITY WILL MOVE EAST-SOUTHEASTWARD AT 15-20 MPH TOWARDS COASTAL SOUTHEAST GEORGIA DURING THE LATE AFTERNOON HOURS. STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE BY THE MID AFTERNOON HOURS...WITH DAMAGING WIND GUSTS...FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS BEING THE MAIN THREATS. ACTIVITY IS EXPECTED TO MOVE OFFSHORE DURING THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO WIDELY SCATTERED LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED ON FRIDAY AND SATURDAY. MAINLY SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE FORECAST FROM SUNDAY THROUGH WEDNESDAY. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON
In the hours before
Local storm report, Jul 2, 1:13 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG 2 S GAINESVILLE 29.65N 82.33W
07/02/2015 ALACHUA FL EMERGENCY MNGR
POWER LINES DOWN AT 108 NE 9TH ST
&&
AWALKERSpecial weather statement, Jul 2, 1:50 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EDT THU JUL 2 2015
FLZ025-032-033-037-038-040-125-021830-
MARION FL-FLAGLER FL-INLAND DUVAL FL-CLAY FL-ST. JOHNS FL-PUTNAM FL-
COASTAL DUVAL FL-
150 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...EASTERN MARION...CLAY...
FLAGLER...ST. JOHNS AND DUVAL COUNTIES UNTIL 230 PM EDT...
AT 150 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MACCLENNY TO NEAR
ORANGE MILLS TO NEAR EMERALDA...AND MOVING EAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PALM COAST...SAINT AUGUSTINE...PALATKA...ORANGE
PARK...GREEN COVE SPRINGS...FLAGLER BEACH...BUNNELL...CRESCENT
CITY...INTERLACHEN...KEYSTONE HEIGHTS...POMONA PARK...HASTINGS...
LYNNE...EAST PALATKA...MIDDLEBURG...ANDALUSIA...UNF...FORT MCCOY AND
PONTE VEDRA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3027 8205 3046 8184 3047 8141 3040 8140
3038 8148 3039 8142 2976 8125 2983 8132
2975 8125 2943 8110 2941 8115 2927 8115
2926 8141 2940 8142 2933 8168 2928 8164
2896 8166 2896 8205
TIME...MOT...LOC 1750Z 259DEG 20KT 3031 8212 2966 8155 2898 8179
ENYEDISpecial weather statement, Jul 2, 2:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT THU JUL 2 2015
FLZ038-021915-
FLAGLER FL-
235 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER COUNTY UNTIL 315 PM
EDT...
AT 235 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MARINELAND TO 8 MILES
SOUTHEAST OF CRESCENT CITY...AND MOVING EAST AT 25 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
PALM COAST...FLAGLER BEACH...BUNNELL...MARINELAND...BEVERLY BEACH AND
ESPANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2941 8115 2927 8115 2926 8141 2940 8142
2940 8144 2939 8145 2964 8131 2965 8128
2967 8126 2965 8122 2966 8122 2967 8121
2943 8110
TIME...MOT...LOC 1835Z 268DEG 24KT 2963 8124 2936 8139
WOLFLocal storm report, Jul 2, 2:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST MARINELAND 29.66N 81.21W
07/02/2015 M40 MPH FLAGLER FL EMERGENCY MNGR
40 MPH WIND GUST MEASURED IN MARINELAND.
&&
WALSHLocal storm report, Jul 2, 2:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM LIGHTNING 5 SSE MARINELAND 29.60N 81.18W
07/02/2015 FLAGLER FL EMERGENCY MNGR
LIGHTNING STRUCK A SEVEN STORY RESORT BUILDING.
&&
WALSHSpecial weather statement, Jul 2, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT THU JUL 2 2015
FLZ021-021945-
SUWANNEE FL-
321 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL 345
PM EDT...
AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYO...MOVING EAST AT 40 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
MCALPIN...OBRIEN AND LURAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8294 3012 8280 3000 8295 3004 8302
3006 8304 3006 8306 3008 8307 3009 8311
3011 8312 3010 8314 3011 8315 3012 8318
TIME...MOT...LOC 1920Z 254DEG 35KT 3006 8307
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 11:53 AM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Jul 2, 12:59 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Flagler, Marion, Putnam and 2 more | 61 min |
| Jul 2, 1:10 PM EDT | Special Marine Warning | JAX | 4 hr | |
| Jul 2, 1:50 PM EDT | Special Weather Statement | JAX | Clay, Duval, Flagler, Marion, Putnam, Saint Johns | 40 min |
| Jul 2, 2:35 PM EDT | Special Weather Statement | JAX | Flagler | 40 min |
| Jul 2, 3:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jul 2, 3:57 PM EDT | Special Weather Statement | JAX | Columbia | 33 min |
| Jul 2, 4:18 PM EDT | Special Weather Statement | JAX | Baker | 27 min |
| Jul 2, 4:35 PM EDT | Special Weather Statement | JAX | Union | 25 min |
| Jul 2, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 30 min |
| Jul 2, 4:52 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Clay, Duval | 38 min |
| Jul 2, 5:09 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau | 51 min |
| Jul 2, 5:13 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 1, 11:40 PM EDT | Special Weather Statement | JAX | Jeff Davis | 50 min |
| Jul 2, 4:39 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Echols and 2 more | 36 min |
| Jul 2, 5:15 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 45 min |
| Jul 2, 5:24 PM EDT | Special Weather Statement | JAX | Brantley | 51 min |
| Jul 2, 5:32 PM EDT | Special Weather Statement | JAX | Glynn | 43 min |
| Jul 2, 5:37 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 38 min |
| Jul 2, 5:38 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Charlton, Clinch, Pierce and 2 more | 52 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| Jul 2, 6:13 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Wayne | 47 min |
| Jul 2, 6:19 PM EDT | Special Weather Statement | JAX | Wayne | 26 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.